# SDR AALA201509259007

- Difficulty date: September 24, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 1,710 hours, 671 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R ASSIST BOTTLE PRESS IS LOW.  SERVICED DOOR 4R ASSIST BOTTLE IAW MM 52-22-00-614-002-A.  LEAK CHECKED GOOD.
